i was at the store and all the sudden, i fellt awful!!! i thouhgt i was going to pass out. i got the sweats and then i got flashes in my eyes so i could not see,half of you. then my husband hurried up and took me home. i said well it cant be my sugar, cause i just ate 45 mim to an hour ago. so i took it anyway and it was 80. which it dropped drastically. my sister said drink some milk,i was soo scared! i had really bad heart palpulation, rapid heart beat.and a headache or 2 days.i also have high blood pressure,take atenonolol/chlorthalidone 50/25. and klorcon, and my sodium is 123.low. so i quit taking the glipizide. called my doctor and she said cut it in half. take 1 in morning and one at night.i called her back and told her says on bottle swallow whole, do not crush. they havent got back to me yet.but i called pharmist, and they were going to send her a fax stateing that. and i ask them if they would lower dosage to 2.5 2 times a day. instead of 5 or 10. cause my sugar to me goes too low around 2 to6 and morning it is in range of 190 to 200. should i even be taking this since i have low sodium? i do not know what to do?help!!!